# SDR ASAA11410653

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,361 hours, 38,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010731
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN CRACKED AND WILL NOT STAY IN PLACE.  REPLACED L1 DOOR EMERGENCY EXIT SIGN.
